Alert archive / New Mexico / Flash Flood Warnings in 2013
Flash Flood Warning 3, NWS El Paso, TX
NWS El Paso, TX issued this flash flood warning at Jul 2, 2013, 4:10 PM MDT for Grant County, Sierra County, New Mexico. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 2, 2013, 4:10 PM MDT (22:10 UTC)
- Expired
- Jul 2, 2013, 7:15 PM MDT
- In force
- 3 hr
- Issued by
- NWS El Paso, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Grant County, NM, Sierra County, NM
The radar
The Holloman AFB radar (KHDX), 149 km from the middle of the area, began a volume at 22:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 12:00Z, 10.2 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1517 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- -40 m²/s²
- 0-3 km storm-relative helicity
- -31 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
699 WGUS54 KEPZ 022210 FFWEPZ NMC017-051-030115- /O.NEW.KEPZ.FF.W.0003.130702T2210Z-130703T0115Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE EL PASO TX 410 PM MDT TUE JUL 2 2013 THE NATIONAL WEATHER SERVICE IN EL PASO HAS ISSUED A * FLASH FLOOD WARNING FOR... EAST CENTRAL GRANT COUNTY IN SOUTHWEST NEW MEXICO... WEST CENTRAL SIERRA COUNTY IN SOUTH CENTRAL NEW MEXICO... * UNTIL 715 PM MDT * AT 409 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA WHICH INCLUDES THE SILVER BURN SCAR. RADAR INDICATES THE POTENTIAL FOR A HALF TO THREE-QUARTERS OF AN INCH OF RAIN WILL FALL ACROSS MUCH OF THE BURN AREA. * LOCATIONS IMPACTED INCLUDE... HILLSBORO... SAN LORENZO... KINGSTON... IRON CREEK CAMPGROUND... PRECAUTIONARY/PREPAREDNESS ACTIONS... FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW WHERE YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME KILLERS IN HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR CREEKS AND MOVE TO HIGHER GROUND. && LAT...LON 3318 10757 3280 10755 3280 10794 3315 10796 $$ JMG
2 follow-up statements
492 WGUS74 KEPZ 022341 FFSEPZ FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 541 PM MDT TUE JUL 2 2013 NMC017-051-030115- /O.CON.KEPZ.FF.W.0003.000000T0000Z-130703T0115Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GRANT NM-SIERRA NM- 541 PM MDT TUE JUL 2 2013 ...FLASH FLOOD WARNING REMAINS IN EFFECT FOR WEST CENTRAL SIERRA AND EAST CENTRAL GRANT COUNTIES UNTIL 715 PM MDT... AT 540 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. UP TO A QUARTER INCH OF RAIN FELL OVER THE NORTHERN PORTIONS OF THE SILVER BURN AREA. ANOTHER STORM WILL BE MOVING JUST EAST OF THE BURN AREA TOWARD HILLSBORO OVER THE NEXT HOUR WHICH COULD ADD TO ANY WATER CURRENTLY IN THE BASINS FLOWING INTO HILLSBORO. LOCATIONS IMPACTED INCLUDE... HILLSBORO... SAN LORENZO... KINGSTON... IRON CREEK CAMPGROUND... PRECAUTIONARY/PREPAREDNESS ACTIONS... FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW WHERE YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME KILLERS IN HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR CREEKS AND MOVE TO HIGHER GROUND && LAT...LON 3318 10757 3280 10755 3280 10794 3315 10796 $$ JMG
188 WGUS74 KEPZ 030110 FFSEPZ FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 710 PM MDT TUE JUL 2 2013 NMC017-051-030124- /O.EXP.KEPZ.FF.W.0003.000000T0000Z-130703T0115Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GRANT NM-SIERRA NM- 710 PM MDT TUE JUL 2 2013 ...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR WEST CENTRAL SIERRA AND EAST CENTRAL GRANT COUNTIES WILL BE ALLOWED TO EXPIRE AT 715 PM MDT... EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. ARROYOS OR STREAMS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO RECEDE...ENDING THE FLOOD THREAT. ADDITIONAL LIGHT RAIN AMOUNTS OF UP TO A TENTH OF AN INCH ARE POSSIBLE OVER THE BURN AREA THROUGH 9 PM MDT...BUT NO FLOODING IS EXPECTED DUE TO IT. BE AWARE OF DEBRIS SCATTERED ACROSS ROADWAYS AT WASHES AND LOW WATER CROSSINGS. IF YOU HAVE OBSERVED FLOODING...PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY. LAT...LON 3318 10757 3280 10755 3280 10794 3315 10796 $$ JMG
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 2, 1:58 PM MDT, 2 hours 12 minutes earlier.
Area forecast discussion, Jul 2, 1:58 PM MDT, 2 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
158 PM MDT TUE JUL 2 2013
.SYNOPSIS...
A MOIST AND UNSTABLE ATMOSPHERE WILL ALLOW SCATTERED SHOWERS AND
THUNDERSTORMS TO CONTINUE TO DEVELOP OVER THE AREA FOR THE NEXT
SEVERAL DAYS. SOME OF THE STORMS MAY PRODUCE VERY STRONG WIND
GUSTS IN EXCESS OF 50 MPH...AS WELL AS PERIODS OF MODERATE TO
HEAVY RAINFALL. TEMPERATURES WILL REMAIN BELOW NORMAL FOR THE NEXT
COUPLE OF DAYS...BEFORE WARMING BACK UP TO NEAR NORMAL BY THE END
OF THE WEEK.
&&
.DISCUSSION...
AN ACTIVE WEATHER PATTERN WILL CONTINUE OVER THE AREA THE NEXT
COUPLE OF DAYS AS THE STATE REMAINS UNDER A NORTHERLY FLOW BETWEEN
AN AREA OF HIGH PRESSURE TO THE NORTHWEST AND A LARGE AREA OF LOW
PRESSURE TO THE NORTHEAST. A SERIES OF IMPULSES AND DISTURBANCES
CONTINUE TO DROP SOUTH OVER THE AREA...INITIATING SCATTERED SHOWER
AND THUNDERSTORM DEVELOPMENT...FUELED BY A MOIST AND UNSTABLE AIR
MASS. THE CONVECTIVE ENVIRONMENT CONTINUES TO FAVOR STORMS THAT
HAVE THE ABILITY TO POSSIBLY DEVELOP STRONG DAMAGING OUTFLOW
WINDS IN EXCESS OF 50 MPH OR GREATER. PERIODS OF MODERATE TO HEAVY
RAINFALL AS WELL AS SMALL HAIL WILL ALSO BE POSSIBLE FROM STORMS
TONIGHT AND THE NEXT COUPLE OF DAYS.
OF PARTICULAR CONCERN...IS A POTENTIAL FOR FLASH FLOODING ALONG
DRAINAGES AND CREEKS THAT ORIGINATE IN THE BURN SCARRED AREA OF
THE BLACK RANGE OF THE GILA REGION...WHERE MUCH OF THE VEGETATION
HAS BEEN BURNED AWAY BY THE SILVER FIRE. EVEN MODERATE RAINFALL
AMOUNTS OF A HALF INCH OR MORE MAY CAUSE FLASH FLOODING FOR AREAS
OF EASTERN GRANT AND WESTERN SIERRA COUNTIES. SOME FLOODING HAS
ALREADY OCCURRED FROM LAST NIGHT'S STORMS WITH MORE STORMS
EXPECTED TONIGHT. A FLASH FLOOD WATCH IS IN EFFECT FOR THOSE AREAS
TONIGHT...WHICH MAY BE EXTENDED FOR THE NEXT FEW DAYS. COMMUNITIES
JUST EAST AND WEST OF THE BURNED PARTS OF THE BLACK RANGE WILL
NEED TO REMAIN ON ALERT FOR RAPID AND SUDDEN RISES IN THE CREEKS
AND DRAINAGES IN THEIR AREAS.
THE OUTLOOK FOR THE FOURTH OF JULY HOLIDAY...SCATTERED SHOWERS AND
THUNDERSTORMS POSSIBLE IN THE AFTERNOON AND NIGHT TIME. PERIODS OF
MODERATE TO HEAVY RAINFALL WITH SMALL HAIL AND STRONG WINDS
POSSIBLE. TEMPERATURES WILL BE IN THE LOWER TO MID 90S FOR MOST OF
THE LOWLANDS...WITH COOLER TEMPERATURES IN THE MOUNTAINS.
MODELS ARE PREDICTING A CHANGE IN THE MAIN FLOW PATTERN BY FRIDAY
WITH THE HIGH REBUILDING OVER THE AREA...AND SHUTTING OFF THE
NORTHERLY FLOW OVER THE STATE. HOWEVER...CONSIDERABLE MOISTURE
WILL REMAIN TRAPPED UNDER THE HIGH WITH ISOLATED TO SCATTERED
SHOWERS AND THUNDERSTORMS CONTINUING IN THE AFTERNOON AND EVENING
HOURS THROUGH THE WEEKEND. WITH HIGH PRECIPITABLE WATER VALUES AND
AN UNSTABLE AIR MASS IN PLACE...PERIODS OF MODERATE TO HEAVY
RAINFALL WILL BE POSSIBLE. WEAK STEERING FLOW ALOFT DUE TO THE
HIGH WILL RESULT IN SLOW MOVING STORMS THAT MAY PRODUCE MORE
RAINFALL WITH SOME LOCALIZED FLOODING POSSIBLE. THE AREA HIGH
PRESSURE LOOKS TO REMAIN CENTERED OVER THE AREA THROUGH THE FIRST
PART OF NEXT WEEK WITH LITTLE CHANGE IN THE PATTERN ANTICIPATED.
TEMPERATURES WILL ALSO INCREASE BACK TO NEAR NORMAL BY THE WEEKEND
WHICH MEANS AFTERNOON HIGHS IN THE UPPER 90S FOR MOST OF THE
LOWLANDS.
&&
.AVIATION...VALID 02/00Z-03/00Z.
LOOK FOR LINES AND/OR BOWING SEGMENTS OF SCT MAINLY LOWLAND
-TSRAGS/TOPS 040/WND VRB35G55KT/VSBY 1-2SM OR LESS IN BLDU
OVERNIGHT. OUTSIDE AREAS OF BLOWING DUST...VFR CONDTS ARE EXPECTED.
ACTIVITY IS EXPECTED TO RAMP BACK UP LATER WEDNESDAY. OUTSIDE STORM
OUTFLOWS...LOOK FOR WINDS FM 120-170/06-12KTS THROUGH THE PERIOD.
&&
.FIRE WEATHER...
...SILVER FIRE: FAVORED DIRECTIONS FOR OUTFLOW APPROACH THIS AFTERNOON
AND OVERNIGHT SHOULD RANGE FROM BEARINGS OF 340-060...
...LOCAL WIND GUSTS 40-70 MPH OR MORE POSSIBLE WITH STORM OUTFLOWS...
WEATHER PATTERN WILL REMAIN VIRTUALLY UNCHANGED THROUGH
THURSDAY...WITH A SERIES OF SHORT WAVE DISTURBANCES EXPECTED TO MOVE
SOUTH OVER OUR AREA IN SHIRT SUCCESSION LATE TODAY AND EARLY THIS
EVENING. ANOTHER WEAK IMPULSE REMAINS FORECAST INTO OUR AREA
WEDNESDAY AFTERNOON. BY WEEKS END...THE UPPER LEVEL HIGH TO OUR
NORTHWEST MIGRATES OVER THE FOUR CORNERS. THIS WILL RESTRICT THE
EXTENT OF STORM ORGANIZATION AND SCALE OF THE OUTFLOWS.
HAINES INDICES OF 2-3 CAN BE EXPECTED FOR THE NEXT FEW DAYS...AS THE
LOWER AND MID LEVELS OF THE ATMOSPHERE CONTINUE TO UNDERGO MOISTENING
WITH SUCCESSIVE ROUNDS OF STORM ACTIVITY FROM EACH SHORTWAVE PASSAGE.
LOWLAND MIN RH WILL RANGE FROM NEAR 20%..TO THE MIDDLE 30S. FOR OUR AREA
MOUNTAINS...MIN RH WILL RANGE FROM THE UPPER 30S IN THE GILA
REGION...TO THE LOWER 60S IN THE SACRAMENTO MOUNTAINS.
&&
.PRELIMINARY POINT TEMPS/POPS...
EL PASO 71 89 71 93 73 / 30 30 30 20 40
SIERRA BLANCA 66 88 65 93 68 / 30 30 30 20 30
LAS CRUCES 69 89 68 91 66 / 40 30 30 20 40
ALAMOGORDO 67 87 68 91 70 / 50 40 30 30 40
CLOUDCROFT 41 66 49 70 48 / 70 60 40 30 40
TRUTH OR CONSEQUENCES 69 88 69 91 67 / 50 30 30 30 40
SILVER CITY 63 86 66 86 63 / 50 40 40 30 40
DEMING 68 92 67 93 62 / 40 40 30 30 40
LORDSBURG 71 92 69 94 67 / 40 30 40 30 40
WEST EL PASO METRO 72 89 73 93 76 / 30 30 30 20 40
DELL CITY 64 87 66 88 64 / 40 30 30 30 30
FORT HANCOCK 73 93 72 95 75 / 30 30 30 20 30
LOMA LINDA 60 84 63 86 65 / 40 30 30 20 30
FABENS 70 91 72 94 71 / 30 30 30 20 30
SANTA TERESA 68 90 70 93 70 / 30 30 30 20 40
WHITE SANDS HQ 70 88 71 90 73 / 40 30 30 20 40
JORNADA RANGE 60 90 62 91 61 / 40 30 30 30 40
HATCH 71 87 70 88 69 / 40 30 30 30 40
COLUMBUS 69 92 69 92 69 / 30 30 30 30 40
OROGRANDE 62 88 67 92 67 / 40 30 30 30 40
MAYHILL 50 72 54 75 56 / 60 60 40 30 40
MESCALERO 49 76 53 80 52 / 70 60 40 30 40
TIMBERON 46 74 54 74 55 / 60 50 40 30 40
WINSTON 57 82 56 82 56 / 60 50 40 30 40
HILLSBORO 65 84 65 86 65 / 50 40 40 30 40
SPACEPORT 63 88 65 90 65 / 50 30 30 30 40
LAKE ROBERTS 60 84 61 85 58 / 50 50 40 40 40
HURLEY 64 85 64 86 59 / 40 40 40 30 40
CLIFF 63 93 64 94 59 / 50 40 40 30 40
MULE CREEK 58 93 54 92 49 / 50 40 40 30 40
FAYWOOD 65 85 66 85 62 / 40 40 40 30 40
ANIMAS 66 94 68 94 67 / 40 30 40 30 30
HACHITA 64 92 66 92 62 / 30 30 30 30 40
ANTELOPE WELLS 67 95 67 95 67 / 30 30 30 30 30
CLOVERDALE 66 90 63 89 66 / 40 40 40 30 30
&&
.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR NMZ402-403-408-
409.
TX...NONE.
&&
04/22 LUNDEEN/TRIPOLIHazardous weather outlook, Jul 2, 11:24 AM MDT, 4 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 1124 AM MDT TUE JUL 2 2013 NMZ401-404>407-410>417-TXZ418>424-031730- UPPER GILA RIVER VALLEY-SOUTHWEST DESERT/LOWER GILA RIVER VALLEY- LOWLANDS OF THE BOOTHEEL-UPLANDS OF THE BOOTHEEL- SOUTHWEST DESERT/MIMBRES BASIN-NORTHERN DONA ANA COUNTY- SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-CENTRAL TULAROSA BASIN- SOUTHERN TULAROSA BASIN- WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- SACRAMENTO MOUNTAINS ABOVE 7500 FEET- EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA- WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY- NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN- SOUTHERN HUDSPETH HIGHLANDS- RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES- RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY- 1124 AM MDT TUE JUL 2 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE AREA WIDE THIS AFTERNOON AND TONIGHT. THESE STORMS WILL CAPABLE OF PRODUCING PERIODS OF MODERATE TO HEAVY RAINFALL...SMALL HAIL AND STRONG WIND GUSTS OVER 50 MPH. A FEW OF THESE STORMS MAY PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH. STORMS WILL BE MORE FREQUENT THIS EVENING AND THEN BEGIN TO WEAKEN AFTER MIDNIGHT. HEAVIER RAIN AMOUNTS MAY PRODUCE MINOR LOCALIZED FLOODING ALONG DRAINAGES AND POORLY DRAINED LOW LYING AREAS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THROUGH MONDAY. STORMS MAY PRODUCE PERIODS OF MODERATE TO HEAVY RAINFALL...SMALL HAIL...AND WIND GUSTS IN EXCESS OF 50 MPH. EXCESSIVE RAINFALL FROM SOME STORMS MAY CAUSE MINOR LOCALIZED FLOODING IN LOW LYING OR POORLY DRAINED AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT ANY OBSERVED HAZARDOUS WEATHER OR DAMAGE OR FLOODING TO THIS OFFICE. NMZ402-403-408-409-031730- SOUTHERN GILA HIGHLANDS/BLACK RANGE- SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY- EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES- 1124 AM MDT TUE JUL 2 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM. .DAY ONE...TODAY AND TONIGHT A FLASH FLOOD WATCH IS IN EFFECT FOR PORTIONS OF WESTERN SIERRA COUNTY AND PORTIONS OF EASTERN GRANT COUNTY FOR AREAS NEAR THE SILVER FIRE BURN SCAR. THE FIRE HAS REMOVED VEGETATION FROM A LARGE PORTION OF THE BLACK RANGE...LEAVING BARE SOIL THAT WILL NOT BE ABLE TO SOAK IN EVEN MODERATE AMOUNTS OF RAINFALL. RAIN AMOUNTS OF A HALF INCH OR GREATER WILL BE SUFFICIENT TO CAUSE FLASH FLOODING ON AFFECTED CREEKS AND DRAINAGES. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO OCCUR OVER THE ENTIRE AREA AGAIN THIS AFTERNOON AND TONIGHT WITH MODERATE TO HEAVY RAINFALL POSSIBLE. IN ADDITION... STRONG WIND GUSTS OF 50 MPH OR GREATER AND POSSIBLY LARGE HAIL MAY ALSO OCCUR FROM SOME OF THE STORMS. THERE IS A RISK OF DAMAGING THUNDERSTORM WINDS AGAIN TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE WILL BE ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS POSSIBLE EACH AFTERNOON AND EVENING THROUGH MONDAY. FLASH FLOODING POTENTIAL FOR AREAS NEAR THE BLACK RANGE WILL PERSIST THROUGH THE WEEKEND. STRONG WIND GUSTS AND MOSTLY SMALL HAIL WILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT ANY OBSERVED HAZARDOUS WEATHER OR DAMAGE OR FLOODING TO THIS OFFICE. LUNDEEN
In the hours before
Local storm report, Jul 2, 12:07 PM MDT, 4 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
1207 PM MDT TUE JUL 02 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0921 PM FLASH FLOOD SE SAN LORENZO 32.81N 107.92W
07/01/2013 GRANT NM NWS EMPLOYEE
&&
EVENT NUMBER EPZ1300498
TRIPOLISpecial weather statement, Jul 2, 3:46 PM MDT, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 346 PM MDT TUE JUL 2 2013 NMZ402-403-408-022230- EASTERN BLACK RANGE FOOTHILLS NM-SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY NM-SOUTHERN GILA HIGHLANDS/BLACK RANGE NM- 346 PM MDT TUE JUL 2 2013 ...STRONG THUNDERSTORMS THREATENING WESTERN SIERRA AND NORTHEASTERN GRANT COUNTIES THROUGH 430 PM MDT... AT 340 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 16 MILES SOUTHWEST OF WINSTON...MOVING SOUTH AT 25 MPH. PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. THIS STORM IS HEADING INTO THE SILVER BURN AREA AND HAS A POTENTIAL TO CREATE FLASH FLOODING OVER THE NEXT HOUR IF IT MAINTAINS ITS CURRENT TRACK AND INTENSITY. LOCATIONS IMPACTED INCLUDE... SAN LORENZO... KINGSTON... IRON CREEK CAMPGROUND... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. JMG
The office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 7:24 PM MDT | Severe Thunderstorm Warning | EPZ | Otero | 36 min |
| Jul 1, 8:20 PM MDT | Severe Thunderstorm Warning | EPZ | Doña Ana, Otero, Sierra | 40 min |
| Jul 1, 8:28 PM MDT | Severe Thunderstorm Warning | EPZ | Doña Ana, Luna, Sierra | 62 min |
| Jul 1, 8:58 PM MDT | Severe Thunderstorm Warning | EPZ | Doña Ana, Otero | 47 min |
| Jul 1, 9:00 PM MDT | Flash Flood Warning | EPZ | Grant, Sierra | 3 hr |
| Jul 1, 9:27 PM MDT | Severe Thunderstorm Warning | EPZ | Grant, Luna | 63 min |
| Jul 2, 10:35 AM MDT | Flash Flood Watch | EPZ | Grant, Luna, Sierra | 43 hr |
| Jul 2, 4:43 PM MDT | Severe Thunderstorm Warning | EPZ | Otero | 62 min |
| Jul 2, 5:06 PM MDT | Severe Thunderstorm Warning | EPZ | Sierra | 54 min |
| Jul 2, 5:17 PM MDT | Flash Flood Warning | EPZ | Otero | 88 min |
| Jul 2, 5:27 PM MDT | Severe Thunderstorm Warning | EPZ | Grant | 48 min |
| Jul 2, 5:53 PM MDT | Severe Thunderstorm Warning | EPZ | Otero | 52 min |
| Jul 2, 5:54 PM MDT | Severe Thunderstorm Warning | EPZ | Grant | 51 min |
Nearby
Flash Flood Warnings in New Mexico, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.